Cream was used around eyearea, above & below lips for 3/4 weeks, applying CAROLIGHT once each day,consistently. After 3/4 weeks skin started peeling;did not use sunscreen during application but did so after this reaction, used spf 50 for 5 months. Then I stopped applying s'screen due to skin still appearing light after 5 months. A while after I began experienc' feelings of abnormality: movement of bloodvessels either side of head, random tears drops from eyes, palpitations and increased fatigue.
Used Cream Containing Retin-A & Hydroqui' 2%, Been Experiencing Abnormal Feelings for 6 Months After, Normal?
- 5 years ago
No doctor answers yet
- 1 comment
You might also like...
Maintenance Dose of Retin A After 6 Months? 1 doctor answer
Deep Grooves in Eye Area. Possible Solutions? (photo) 1 doctor answer
Do I have a negative canthal tilt? (Photo) 3 doctor answers
Why do I still have under eye circle after transconjunctival... 6 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community